Im worried SICK, im 16 years old.September 22 i had sex for the first time... (keep in mind my period was already 8 days late the day i had sex , i have irregular periods). We used a condom, but the condom didnt go all the way down to the base so i was concerned and took the Plan B pill about 2 days later.. After taking the plan B pill i had my "period" for around 4 days. I experienced many plan B side effects.
Now i actually got my real period yesterday (a month later after taking the Plan B pill), yesterday my periods flow was normal and red BUT, today instead of red blood its like brown and had been getting lighter throughtout the day and usually i dont get brown blood untill the last day of my period and its only been 2 days into my period, im very concerned and so stressed out ): Whats going on?!
Plan B can change your period. It can be early or late AND it can be heavier or lighter than normal. It can take MONTHS for your period to return to normal.
That you're seeing a period is a good sign that you are not pregnant.
You can take a home pregnancy test if you want.
I don't think you are pregnant.